# SDR HNAA2018060100116

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,986 hours, 28,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND FLT DECK AT 24,000 FT, LASTED FOR APPROXIMATELY 5 MINUTES THEN DISSIPATED.  DURING TAXI,  THE NR 2 PACK2 OVERHEAT MESSAGE.  ELECTRICAL BURNING ODOR AT ROW 8-11 IN CABIN.
